MathSciNet Relay Station
MathSciNet bibliographic data
MR1828464 (2002f:57071) 57R57 (57R58)
Muñoz, Vicente Higher type adjunction inequalities for Donaldson invariants. Trans. Amer. Math. Soc. 353 (2001), no. 7, 2635–2654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement